Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Update: So it has been over 4 months since I stopped accutane. Normally I'd start seeing a lot of bumps form after 2-3 months when I stop accutane, but so far everything has been clear (knock on wood).

My routine consists of using Benzoyl Peroxide on my scalp. I then shave my head with a 2 bladed razor using barbosol aloe shaving foam. I then rinse my head with water and then apply isopropyl alcohol on my scalp using cotton balls. It may sting if you have sores, especially if you cut them. I then apply "High Time: Dare to be Bald" scalp lotion with tea tree oil 30 minutes after I shave. I also shave once every other day and only use the same razor for two shaves (when first starting, I'd use a clean one each time until your scalp clears). One other thing I do is eat a raw clove of garlic each day. Not sure if that is helping since I did all of this stuff at once... I also don't drink alcohol anymore and eat slightly less dairy, mostly cutting milk (still eat pizza and the occasional yogurt and doesn't seem to cause anything). I didn't cut sugar or gluten either... 

If you can, I'd go on accutane for a bit, then shave your scalp when it clears. I may look weird being bald at 26, but I feel so much better. It can be a pain to shave every other day (I do it at night, since there is more time) but once you get into a routine, it's fine. 

Edit: There is still some redness on the back of my neck, but no bumps are forming.

20190224_084640.jpg

20190224_084456.jpg

Edited by ArnhemKnights
Pictures

Share this post


Link to post
Share on other sites

Hi,

do you have any updates? I hope you are doing well!

I have been battling against this condition (my scalp looks very similar than yours) for many years. I have tried everything (yes diet....) and spent a lot of money....it is so stressful and many times I feel so fed up about that! 

I have been taking a low dose of accutane, 10 or 20 mg per week, for three years. So far blood tests showed no health problems but it is scary to rely on this terrible drug for the rest of my life. Unfortunately I don’t have any other solutions!!!

i am waiting for the science and the pharmaceutical industry....so I have to wait till my death or a miracle for that 0

sorry for my bad English 

Share this post


Link to post
Share on other sites

Hi everyone. I'm having the same or a similar problem. Anyone able to find a permanent fix?

I'm seeing Knights routine. I'll try that.

Edited by Hammfists

Share this post


Link to post
Share on other sites

This condition is most likely caused by a fungus - candida or malasezzia. Try applying clotrimazole antifungal cream. Get back to me if that does not solve the problem, and I can provide more targeted information.

The fungal problem is caused by taking antibiotics and some other meds, and possibly by taking accutane.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×